# SDR AALA202401301157

- Difficulty date: December 23, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348004121101
- Condition: Cracked
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERNAL STRUCTURE WEB UPPER CUTOUT BETWEEN FR 67 AND FR 68, BETWEEN S8R AND S10R. REPLACED WEB PER SRM 51-72-11.
